# SDR FDEA2018091422466

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,214 hours, 22,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COURIER AREA, FLOOR SUPPORT GOUGED UPPER SURFACE AT FR15 -Y1959 UNDER FLOOR PANEL 222FF. GOUGE EXCEEDS SRM ALLOWABLE LIMITS, REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-21 FIGURE 20, DWG A53612550 REV AQ, AND EA 6-5321-T0342275 P1.
